# SDR 17GR2016051600005

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: General aviation
- Filed by: Sweet Aviation LLC, repair station 17GR159B
- Aircraft: N851AC
- Make and model: Cessna 560XL
- Aircraft serial: 5605575
- Aircraft time: 5,782 hours, 5,265 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 666030214
- Condition: Abnormal
- Location: Aileron
- Part time: 5,782 hours, 5,265 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLING WITH THE INSPECTION IN ACFT, WE FOUND THAT THE PAINT HAD FLAKED OFF OF THE TOP OF THE SECTOR LEAVING EXPOSED METAL.  ONCE REMOVED WE COULD FLAKE THE REMAINING PAINT WITH A FINGER NAIL. IT APPEARED THAT THE PAINT HAD BEEN APPLIED WITH A BRUSH RATHER THAN SPRAYED. THIS PLANE SN SHOULD HAVE HAD A PROTECTIVE COATING APPLIED AS A PART OF A PREVIOUS SB BY THE FACTORY.  IT APPEARS THE PAINT DID NOT ADHERE TO THE METAL.
